# SDR SWAA2025072192647

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 67,632 hours, 40,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 LH OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R LH OVERWING EMERGENCY LIGHT BATTERY IAW AMM 33-51-06.
